# SDR AALA20001011

- Difficulty date: June 2, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE IN CUSP AT STATION 100 LEFT WHERE IT ATTACHES TO ''T'' ANGLE.  REMOVED DAMAGED AREA, INSTALLED REPAIR DOUBLER PER SRM 53-01.  (M)
